# SDR SWIA201230230

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 24,381 hours, 20,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT AND NR 1 RIGHT EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 5482)  RELAMPED EMERGENCY LIGHTS.
